# SDR SIMA201030901

- Difficulty date: November 4, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 19,379 hours, 16,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT AFTER CLEANING THE AIRCRAFT THE GROUND CREW  NOTICED HALF THE EMERGENCY LIGHTS ILLUMINATED UNCOMMANDED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 BATTERY IAW EMB140 AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD, NO MORE DEFECTS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
